# SDR CA070801006

- Difficulty date: July 29, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR6303121
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

(CAN) CABIN OVERHEAD FLOURESCENT LIGHTING FIXTURE OVERHEATED.  BURNED OUT BULB FOUND AND CONTACTS IN FIXTURE THAT CONDUCT ELECTRICITY TO BULB FOUND LOOSE AND OVERHEATED, CAUSING PLASTIC PART OF ASSY TO OVERHEAT. PARTS REPLACED AND A/C RELEASED TO SERVICE WITHOUT ANY FURTHER INCIDENT. (TC NR 20070801006)
